# SDR TWAA9910903

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND .5 INCH BY 0.080 DEEP AND .4375 INCH LONG BY 0.076 DEEP DENTS IN SKIN AT STA 1193, LONGERON 20L.  TWO DENTS WITHIN .5 INCH OF EACH OTHER.  ACCOMP HFEC CHECK PER 51-00-03, PART 6 AND NO CRACKS FOUND.  REPAIRED PER SRM 53-04, FIG 38 PAGE 218K.
